# SDR UIEA2014062700257

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 7929305
- Part serial: 911017
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG PRE COOLER HAS BENT FINS & IS CLOGGED ON THE INBD SIDE.  R & R NR 2 ENG PRE COOLER IAW AMM 36-11-15.  OPERATIONS & LEAK CHECKED GOOD.
